Alert archive / Texas / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 10, 2026, 6:19 PM CDT for 4 counties in Texas. It was in force for 56 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 6:19 PM CDT (23:19 UTC)
- Expired
- Mar 10, 2026, 7:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Edwards County, TX, Kinney County, TX, Real County, TX, Uvalde County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 6:36 PM CDT | HAIL 1 | 3 Wsw Camp Wood, TX | Hail up to 1 inch in diameter. Time estimated via radar. |
| Mar 10, 6:40 PM CDT | HAIL 2 | Camp Wood, TX | Picture received of approximately 2 inch diameter hail. |
| Mar 10, 6:45 PM CDT | TSTM WND GST 66 | 4 N Montell, TX | Mesonet station EA002 3.9 N Montell (EAA). |
| Mar 10, 6:45 PM CDT | HAIL 4.5 | 2 S Camp Wood, TX | Grapefruit sized hail reported. |
| Mar 10, 7:00 PM CDT | HAIL 3 | 1 S Leakey, TX | |
| Mar 10, 7:05 PM CDT | HAIL 4 | 3 S Leakey, TX | Measured near Walter White Ranch Road. |
| Mar 10, 7:08 PM CDT | HAIL 3 | 1 N Rio Frio, TX | |
| Mar 10, 7:21 PM CDT | HAIL 4.5 | 1 S Leakey, TX | Delayed report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 3:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
076
WUUS54 KEWX 102319
SVREWX
TXC137-271-385-463-110015-
/O.NEW.KEWX.SV.W.0013.260310T2319Z-260311T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
619 PM CDT Tue Mar 10 2026
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Kinney County in south central Texas...
Northwestern Uvalde County in south central Texas...
South central Edwards County in south central Texas...
Southern Real County in south central Texas...
* Until 715 PM CDT.
* At 619 PM CDT, a severe thunderstorm was located 10 miles southwest
of Camp Wood, or 24 miles northeast of Brackettville, moving east
at 35 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Leakey, Camp Wood, Montell, Barksdale, Garner State Park, Tuff, Rio
Frio, Reagan Wells, Concan, and Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
&&
LAT...LON 2991 9969 2990 9961 2949 9960 2950 10024
2964 10027 2992 9969
TIME...MOT...LOC 2319Z 254DEG 32KT 2961 10016
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
625 follow-up statements
556
WWUS54 KEWX 102338
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT Tue Mar 10 2026
TXC271-102348-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-260311T0015Z/
Kinney TX-
638 PM CDT Tue Mar 10 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KINNEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
LAT...LON 2991 9969 2990 9961 2951 9960 2949 9993
2950 10011 2971 10012 2992 9970
TIME...MOT...LOC 2338Z 251DEG 25KT 2965 10004
$$
TXC137-385-463-110015-
/O.CON.KEWX.SV.W.0013.000000T0000Z-260311T0015Z/
Uvalde TX-Edwards TX-Real TX-
638 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN UVALDE...SOUTH CENTRAL EDWARDS AND SOUTHERN REAL
COUNTIES...
At 638 PM CDT, a severe thunderstorm was located over Camp Wood, or
17 miles west of Leakey, moving east at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Leakey, Camp Wood, Montell, Barksdale, Garner State Park, Tuff, Rio
Frio, Reagan Wells, Concan, and Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.
&&
LAT...LON 2991 9969 2990 9961 2951 9960 2949 9993
2950 10011 2971 10012 2992 9970
TIME...MOT...LOC 2338Z 251DEG 25KT 2965 10004
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
62361
WWUS54 KEWX 102346
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
646 PM CDT Tue Mar 10 2026
TXC137-102356-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-260311T0015Z/
Edwards TX-
646 PM CDT Tue Mar 10 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EDWARDS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
LAT...LON 2951 9960 2950 9967 2953 10003 2962 10003
2963 10001 2966 10003 2968 10002 2969 10004
2972 10004 2972 10002 2973 10003 2989 9961
TIME...MOT...LOC 2346Z 254DEG 32KT 2967 9996
$$
TXC385-463-110015-
/O.CON.KEWX.SV.W.0013.000000T0000Z-260311T0015Z/
Uvalde TX-Real TX-
646 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN UVALDE AND SOUTHERN REAL COUNTIES...
At 646 PM CDT, a severe thunderstorm was located near Camp Wood, or
12 miles west of Leakey, moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Leakey, Camp Wood, Montell, Garner State Park, Tuff, Rio Frio, Reagan
Wells, Concan, Barksdale, and Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 2951 9960 2950 9967 2953 10003 2962 10003
2963 10001 2966 10003 2968 10002 2969 10004
2972 10004 2972 10002 2973 10003 2989 9961
TIME...MOT...LOC 2346Z 254DEG 32KT 2967 9996
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
62514
WWUS54 KEWX 102350
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
650 PM CDT Tue Mar 10 2026
TXC385-463-110015-
/O.CON.KEWX.SV.W.0013.000000T0000Z-260311T0015Z/
Uvalde TX-Real TX-
650 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN UVALDE AND SOUTHERN REAL COUNTIES...
At 649 PM CDT, a severe thunderstorm was located near Camp Wood, or
10 miles west of Leakey, moving east at 35 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Trained weather spotters. Egg sized hail was reported near
Camp Wood.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Leakey, Camp Wood, Montell, Garner State Park, Tuff, Rio Frio, Reagan
Wells, Concan, Barksdale, and Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 2951 9960 2950 9967 2953 10003 2962 10003
2963 10001 2966 10003 2968 10002 2969 10004
2972 10004 2972 10002 2973 10003 2989 9961
TIME...MOT...LOC 2349Z 254DEG 32KT 2968 9992
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
62885
WWUS54 KEWX 102356
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
656 PM CDT Tue Mar 10 2026
TXC385-463-110015-
/O.CON.KEWX.SV.W.0013.000000T0000Z-260311T0015Z/
Uvalde TX-Real TX-
656 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL UVALDE AND SOUTHEASTERN REAL COUNTIES...
At 655 PM CDT, a severe thunderstorm was located near Leakey, moving
east at 40 mph.
THIS IS A DESTRUCTIVE STORM FOR LEAKEY.
HAZARD...Baseball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters. Egg sized hail was reported near
Camp Wood.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Leakey, Garner State Park, Tuff, Rio Frio, and Lost Maples State
Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.
&&
LAT...LON 2958 9992 2975 9995 2989 9961 2959 9960
TIME...MOT...LOC 2355Z 260DEG 33KT 2968 9985
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
62804
WWUS54 KEWX 110004
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
704 PM CDT Tue Mar 10 2026
TXC463-110014-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-260311T0015Z/
Uvalde TX-
704 PM CDT Tue Mar 10 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL UVALDE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
LAT...LON 2963 9960 2962 9965 2963 9985 2976 9987
2986 9961
TIME...MOT...LOC 0004Z 254DEG 32KT 2970 9976
$$
TXC385-110015-
/O.CON.KEWX.SV.W.0013.000000T0000Z-260311T0015Z/
Real TX-
704 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN REAL COUNTY...
At 704 PM CDT, a severe thunderstorm was located over Leakey, moving
east at 35 mph.
THIS IS A DESTRUCTIVE STORM FOR LEAKEY AND ALONG HIGHWAY 83 NORTH OF
GARNER STATE PARK..
HAZARD...Softball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters. Near or greater than 3.5 inch
hail was reported in Camp Wood..
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Leakey, Tuff, Rio Frio, and Lost Maples State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
This is a dangerous storm, capable of producing large hail driven by
severe winds! SEEK SHELTER NOW inside a sturdy structure and stay
away from windows! If you are caught outdoors, cover your head and
neck.
&&
LAT...LON 2963 9960 2962 9965 2963 9985 2976 9987
2986 9961
TIME...MOT...LOC 0004Z 254DEG 32KT 2970 9976
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...4.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 3:24 PM CDT, 2 hours 55 minutes earlier. Its key messages:
- There is a level 3 of 5 risk for severe thunderstorms over the southern Edwards Plateau into western Hill Country late this afternoon into tonight; all severe hazards are possible.
- The severe weather risk decreases to level 1 to 2 farther east towards the I-35 corridor tonight; main severe hazards will be large hail and damaging winds.
- There is a level 1 to 2 risk for locally heavy rainfall and isolated flash flooding across the southern Edwards Plateau, Hill Country and into the northern I-35 corridor through Wednesday morning.
- Dry weather pattern Thursday through the rest of the period; Slightly cooler Thursday behind Pacific front then warmer through the weekend.
Area forecast discussion, Mar 10, 3:24 PM CDT, 2 hours 55 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 324 PM CDT Tue Mar 10 2026 ...New UPDATE... .KEY MESSAGES... - There is a level 3 of 5 risk for severe thunderstorms over the southern Edwards Plateau into western Hill Country late this afternoon into tonight; all severe hazards are possible. - The severe weather risk decreases to level 1 to 2 farther east towards the I-35 corridor tonight; main severe hazards will be large hail and damaging winds. - There is a level 1 to 2 risk for locally heavy rainfall and isolated flash flooding across the southern Edwards Plateau, Hill Country and into the northern I-35 corridor through Wednesday morning. - Dry weather pattern Thursday through the rest of the period; Slightly cooler Thursday behind Pacific front then warmer through the weekend. .SHORT TERM... (Tonight through Wednesday night) Issued at 120 PM CDT Tue Mar 10 2026 The upper low will be moving over western Texas late this afternoon and moving across the region overnight into Wednesday. Deep moisture ahead of the dryline west of our area will keep rain chances across most of South Central Texas today excluding the coastal plains. Thunderstorms may develop over the northern I-35 corridor early this afternoon, but capping would keep any activity isolated with most models keeping the cap in place. That said, severe weather would be possible with any isolated thunderstorm during this time with all hazards possible. The bulk of activity is still expected to begin over West Texas into Val Verde County towards late afternoon and continue into the overnight hours. To note, this is a bit sooner than previous forecasts for initial development in the west. All modes of severe weather are in play later this afternoon and evening with an environment favorable for very large hail greater than 2 inches, damaging winds up to 75 mph and even some tornadoes. Storms will initially be supercellular, then form into a line along the Pacific cold front moving west to east across the CWA. Low level parameters remain favorable for tornado risk through late tonight especially if any cells remain discrete ahead of the main line. Even when storms form into a line and strong wind potential increases, brief tornadoes cannot be ruled out mainly over the southern Edwards Plateau and Hill Country. As storms continue to move east late tonight, weakening instability may diminish severe thunderstorm intensity as they approach the I-35 corridor sometime near or after midnight. Backtracking slightly to talk about heavy rain, the level 2 to 4 risk for excessive rainfall remains over the southern Edwards Plateau but has been expanded further east into all of the Hill Country and portions of the northern I-35 corridor. Heavy downpours will accompany any storms today into tonight. Guidance has been consistent with heavy rain over the southern Edwards Plateau tonight with HREF guidance indicating local amounts from 2 to 4 inches which may lead to flash flooding over this area. We will have to monitor how storms trend tonight, but overall as storm intensity decreases late tonight and early Wednesday morning the heavy rain threat will also decrease. Rain amounts will vary across the area with perhaps some locations in the Rio Grande Plains missing out entirely on rain. The upper low deepens slightly as it moves over South Central Texas Wednesday morning and is slightly slower to exit the area. Rain chances linger over the I-35 corridor and coastal plains tomorrow morning, with wrap around showers and thunderstorms over portions of the northern I-35 corridor and coastal plains into the afternoon. A few storms could become strong to marginally severe tomorrow with large hail and damaging wind gusts the main hazards. Dry conditions are expected by Wednesday evening bringing the end of rain chances to our area for the rest of the short and long term forecast. && .UPDATE... Issued at 318 PM CDT Tue Mar 10 2026 We have issued a Tornado Watch in collaboration with SPC for Val Verde County and portions of the southern Edwards Plateau through 10 PM CDT. All hazards possible including large to very large hail, isolated tornadoes and damaging wind gusts of 60 mph and up to 80 mph. && .SHORT TERM... (Tonight through Wednesday night) Issued at 120 PM CDT Tue Mar 10 2026 The upper low will be moving over western Texas late this afternoon and moving across the region overnight into Wednesday. Deep moisture ahead of the dryline west of our area will keep rain chances across most of South Central Texas today excluding the coastal plains. Thunderstorms may develop over the northern I-35 corridor early this afternoon, but capping would keep any activity isolated with most models keeping the cap in place. That said, severe weather would be possible with any isolated thunderstorm during this time with all hazards possible. The bulk of activity is still expected to begin over West Texas into Val Verde County towards late afternoon and continue into the overnight hours. To note, this is a bit sooner than previous forecasts for initial development in the west. All modes of severe weather are in play later this afternoon and evening with an environment favorable for very large hail greater than 2 inches, damaging winds up to 75 mph and even some tornadoes. Storms will initially be supercellular, then form into a line along the Pacific cold front moving west to east across the CWA. Low level parameters remain favorable for tornado risk through late tonight especially if any cells remain discrete ahead of the main line. Even when storms form into a line and strong wind potential increases, brief tornadoes cannot be ruled out mainly over the southern Edwards Plateau and Hill Country. As storms continue to move east late tonight, weakening instability may diminish severe thunderstorm intensity as they approach the I-35 corridor sometime near or after midnight. Backtracking slightly to talk about heavy rain, the level 2 to 4 risk for excessive rainfall remains over the southern Edwards Plateau but has been expanded further east into all of the Hill Country and portions of the northern I-35 corridor. Heavy downpours will accompany any storms today into tonight. Guidance has been consistent with heavy rain over the southern Edwards Plateau tonight with HREF guidance indicating local amounts from 2 to 4 inches which may lead to flash flooding over this area. We will have to monitor how storms trend tonight, but overall as storm intensity decreases late tonight and early Wednesday morning the heavy rain threat will also decrease. Rain amounts will vary across the area with perhaps some locations in the Rio Grande Plains missing out entirely on rain. The upper low deepens slightly as it moves over South Central Texas Wednesday morning and is slightly slower to exit the area. Rain chances linger over the I-35 corridor and coastal plains tomorrow morning, with wrap around showers and thunderstorms over portions of the northern I-35 corridor and coastal plains into the afternoon. A few storms could become strong to marginally severe tomorrow with large hail and damaging wind gusts the main hazards. Dry conditions are expected by Wednesday evening bringing the end of rain chances to our area for the rest of the short and long term forecast. && .LONG TERM... (Thursday through next Tuesday) Issued at 120 PM CDT Tue Mar 10 2026 Dry weather is expected for the long term period. Cooler weather is expected Thursday with another day by day warming trend through the weekend. The warmest day of the week is forecast Sunday but will need to watch the timing of the next cold front which is expected to move across the area Sunday night. A big cool down is expected for the start of next week bringing temperatures closer to seasonable levels for mid-March. && .AVIATION... (18Z TAFS) Issued at 120 PM CDT Tue Mar 10 2026 Low clouds continue to lift and scatter, with VFR expected to return along the I-35 corridor by 19Z. Will continue to monitor convective trends this afternoon for some TSRA along I-35 near KAUS. Current data tends to favor areas west/north of Austin for TSRA, so we will not mention any convection in the forecast through this afternoon. Convective trends will increase this evening and into the overnight hours, with DRT likely seeing the first round of TSRA late this afternoon and evening. The I-35 sites can expect a later arrival and only minor changes have been made to the timing of PROB30 groups. We did opt to increase to a TEMPO group for KAUS in the 10-14Z period. Once the line of convection clears to the east, KDRT, KSAT and KSSF should remain free of precipitation. Will add VCSH to KAUS after 21Z as an upper low in the vicinity along with daytime heating could allow for some more convection Wednesday afternoon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 64 82 48 69 / 80 40 10 0 Austin Bergstrom Intl Airport 63 82 46 68 / 70 50 10 0 New Braunfels Muni Airport 62 83 48 69 / 70 50 10 0 Burnet Muni Airport 60 79 45 67 / 90 30 10 0 Del Rio Intl Airport 59 87 52 74 / 80 0 0 0 Georgetown Muni Airport 62 79 45 67 / 80 40 10 0 Hondo Muni Airport 60 83 46 72 / 90 20 0 0 San Marcos Muni Airport 62 83 47 70 / 70 50 10 0 La Grange - Fayette Regional 68 81 49 68 / 50 70 20 0 San Antonio Intl Airport 64 83 50 70 / 80 30 0 0 Stinson Muni Airport 65 84 51 71 / 70 30 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...17 LONG TERM....17 AVIATION...Platt
In the hours before
Special weather statement, Mar 10, 4:58 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
458 PM CDT Tue Mar 10 2026
TXZ183-102245-
Val Verde TX-
458 PM CDT Tue Mar 10 2026
...Strong thunderstorms will impact portions of northwestern Val
Verde County through 545 PM CDT...
At 458 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles south of Ozona to 12 miles southwest
of Pumpville. Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Langtry, Juno, Shumla, Pumpville, and Pandale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
&&
LAT...LON 2998 10176 3029 10155 3028 10095 2974 10141
2977 10140 2975 10144 2978 10145 2979 10147
2976 10154 2981 10154 2980 10157 2977 10158
2977 10163 2976 10164 2977 10166 2976 10171
2978 10176
TIME...MOT...LOC 2158Z 233DEG 14KT 3043 10122 2979 10184
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
62Local storm report, Mar 10, 5:00 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
500 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM Tstm Wnd Gst 2 WNW Del Rio 29.38N 100.93W
03/10/2026 M74 MPH Val Verde TX ASOS
ASOS station KDRT Del Rio Intl Airport.
&&
HTLocal storm report, Mar 10, 5:03 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
503 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM Hail 2 SE Lake View 29.43N 100.91W
03/10/2026 M1.00 Inch Val Verde TX Public
Report from mPING. Quarter (1.00 in.).
&&
HTLocal storm report, Mar 10, 5:18 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
518 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM Hail 2 SE Lake View 29.43N 100.91W
03/10/2026 E1.25 Inch Val Verde TX Public
Report from mPING. Half Dollar 1.25 in.
&&
HTLocal storm report, Mar 10, 5:26 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
526 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM Hail 5 NE Del Rio 29.41N 100.84W
03/10/2026 E1.75 Inch Val Verde TX Public
Report from mPING. Golf Ball 1.75 in.
&&
HTLocal storm report, Mar 10, 5:57 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
557 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Tornado 9 ENE Laughlin AFB 29.40N 100.65W
03/10/2026 Kinney TX Storm Chaser
Picture received of brief tornado touchdown
over open county, north of U.S. 90. Location
estimated.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 4:16 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Mar 10, 4:30 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 60 min |
| Mar 10, 4:58 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Mar 10, 5:18 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 72 min |
| Mar 10, 5:26 PM CDT | Areal Flood Advisory | EWX | Val Verde | 7 hr |
| Mar 10, 5:31 PM CDT | Tornado Warning | EWX | Kinney, Val Verde | 44 min |
| Mar 10, 5:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 25 min |
| Mar 10, 6:05 PM CDT | Areal Flood Advisory | EWX | Kinney, Val Verde | 2 hr |
| Mar 10, 6:05 PM CDT | Tornado Warning | EWX | Edwards, Kinney, Real, Uvalde | 40 min |
| Mar 10, 6:34 PM CDT | Tornado Warning | EWX | Bandera, Real, Uvalde | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.